# SDR IPXA12571205

- Difficulty date: December 29, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N581048
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLIGHT DECK COMPARTMENT, DECK FLOOR STA 275, LBL 28" AFT OF CAPTAIN'S SE AT UPPER SKIN IS CORRODED.  REMOVED CORROSION. ORIG "T"IS .050 DEEPEST LOSS IS .004, REMAINING .04 6.RESTORED FINISH IAW EA 111755 IR AND EO B757-5310-45575-A.
